# SDR VNAA0404003

- Difficulty date: April 1, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 280 hours, 268 cycles
- Engine: Ge CF34*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RED ANTI-ICE DUCT MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE WAS DISPATCHED FROM DAY TO CLE.  MAINTENANCE THEN INSPECTED AND FOUND THE LEFT HAND FIRE LOOP  PUSHED DOWN ON THE BLEED DUCT.   MAINTENANCE RELOCATED THE FIRE LOOP AWAY FROM THE DUCT IN ACCORDANCE WITH BOMBARDIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
